Vector Bundles of Maximal Codegree.
Mathematische Zeitschrift, Tome 193 (1986), pp. 285-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
vector bundle over a finite connected CW-complex, Thom space, order of the cokernel of the Hurewicz map, codegree, bundles over complex projective spaces, James numbers, K-theory, rational characteristic class
@article{MZ_1986__193_173785,
author = {M.C. Crabb and K. Knapp},
title = {Vector {Bundles} of {Maximal} {Codegree.}},
journal = {Mathematische Zeitschrift},
pages = {285--296},
year = {1986},
volume = {193},
zbl = {0597.55018},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__193_173785/}
}
M.C. Crabb; K. Knapp. Vector Bundles of Maximal Codegree.. Mathematische Zeitschrift, Tome 193 (1986), pp. 285-296. http://geodesic.mathdoc.fr/item/MZ_1986__193_173785/